Re: Nausea, eating nothing....phobia???
I'm taking Protonix which makes me feel nauseated more than the Aciphex which I took at first. I did skip a few days inbetween changing medications and did not feel nauseated, which tempted me to skip the medications altogether but decided to wait until I see the specialist. I was given medication for nausea so if food makes it really bad I can take that and then hopefully still be able to eat. It seems like if I eat too much at once that causes more nausea. I'm just trying to eat soft foods but more different foods than just hot cerael and soup. My initial doctor thought I might have an ulcer from long term use of medication so foods that are softer seem better if that's the cause. I'm not sure I even have Gerd. When I first wake up in the morning my stomach feels almost normal until I take the PPI pill. It's frustrating. See if you can get some nausea medication so you can eat more.